# SDR 7AHR2014020642415

- Difficulty date: February 6, 2014
- Submitted: February 6, 2014
- Operation: Air carrier
- Aircraft: N840AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Aircraft time: 66,271 hours, 64,799 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 400-460
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FLANGE HAS CORROSION AROUND FASTENER HOLES UPPER & LOWER SURFACES BS 400 TO 460, RBL 62. INSTALLED REPAIR IAW SRM 53-10-5.
